MathSciNet Relay Station
MathSciNet bibliographic data
MR870799 (88f:46039) 46B20
Howard, J. Weak sequential denseness in Banach spaces. Proc. Amer. Math. Soc. 99 (1987), no. 2, 351–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement